Medical Questions > General Forum Topics > Pharmaceuticals Forum

what if I take too much LIPITOR by accident?

User Profile
what if I take too much LIPITOR by accident, Lipitor 20mg, I'm not sure if I took 1 lipitor and 1 hydrocodine or 2 Lipitor, because while I was taking my medication the door bell rang, after that I took a Lipitor because I thought I took the hydrocodine but, the more I think about it, now I'm not really sure. my next med time is tomorrow evening.


Did you find this post helpful?
|

User Profile
replied December 19th, 2013
General Q and A Answer A45432
Hi,
Welcome to ehealthforum,
If you have taken more than 1 pill of Lipitor, you need not worry (as long as you have not taken maximum allowable dose exceeding safe limit). You may continue taking the pills as prescribed to you by your treating doctor. If worried, visit your doctor/healthcare provider for further evaluation, clarification and assistance. Be regular in taking your medications and keep track of your medication intake.
Take care.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.